Title Statements
- Full title :Hyperbolic groupoids and duality / Volodymyr V. Nekrashevych.
Edition Statements
- Publication Date:2015.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, RI
- Language:eng
- Publication Date:2015.
Notes
"Volume 237, number 1122 (sixth of 6 numbers), September 2015"--Includes bibliographical references and index.
The Physical Object
- Description:V, 108 Seiten : : Diagramme.
Edition Identifiers
- ISBN:9781470415440, 1470415445
- oclc:ocn923458959
- LC Classification:QA171
- Dewey Decimal:512/.2
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Hyperbolic Groupoids and Duality -- (.pdf)
PDF · 1022.0 KB · updated
Rate & Review